# SDR MALA020183

- Difficulty date: February 4, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF ON FLIGHT 3064, THE PAX DOOR HANDLE JARRED OPEN, AND THE MAIN CABIN DOOR LIGHT ILLUMINATED.  CREW IMMEDIATELY CONTACTED MXC AND DISPATCH.  AIR RETURN TO MSP.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PAX DOOR SEAL DRY/RUBBING.  LUBED SEAL.  OPS CHECK GOOD.
